# SDR UALA2013012100367

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 48,917 hours, 5,894 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: S243W0011801
- Part serial: 34
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC R RIGHT FLIGHT MANAGEMENT COMPUTER (FMC) FAULT.  FAILURE IN GUIDANCE, NAVIGATION, PERFORMANCE, OR OTHER RELATED FMC FUNCTION.  STATUS MSG-3151024 LATCHD DC HARD.  REPLACED CMF CORE MODULE PROCESSOR.  INSTALL NEW DATA BASE UPDATES, OP CHECKS GOOD.
